# SDR R61A2025070500301

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700062
- Aircraft time: 52,023 hours, 33,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 7475T761050
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III INTERNAL AFT PASSENGER DOOR BEAM CORROSION FOUND ON SUPPORT WEB BETWEEN FR85-86 STR 17-18L. REPLACED REPAIR PARTS IAW SRM 51-40-08
